# SDR ASAA2022012037209

- Difficulty date: January 20, 2022
- Submitted: January 22, 2022
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 34,186 hours, 10,982 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Part serial: DM065400K
- Condition: Damaged
- Location: #1 Engine
- Part time: 34,186 hours, 10,982 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER TC 78472010 #1 ENGINE FAN BLADE LUBE #20 FAN BLADE CU-NI-IN COATING MISSING BEYOND LIMITS ON CC SIDE. GROUNDED - YES. REPLACED #1 ENGINE FAN BLADE #20 AND #8 REF T/C 78472010.
